# SDR CA000331013

- Difficulty date: March 27, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 2,988 hours
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Part number: 651710018
- Condition: Cracked
- Location: Aft Weld Line
- Component: Brake Fluid Rese, Cessna, 651710018
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE BRAKE FLUID RESERVOIR WAS FOUND LEAKING AT A CRACK ON THE AFT RIGHT CORNER WELD BEAD.
